On Lie recurrent Lightlike Hypersurfaces of indefinite almost hyperbolic Hermitian Manifold with Semi-Symmetric Metric Connection

AUTHOR AND
AFFILIATION

SHIKHA TIWARI
Department of Applied Science (Mathematics), BBDIT, Gaziabad (India)
SUSHIL SHUKLA
Department of Applied Science (Mathematics), BBDIT, Gaziabad (India)

KEYWORDS:

Semi-symmetric metric connection, lightlike hypersurface, Lie recurrent lightlike hypersurfaces, Mathematics Subject Classification: 53C15, 53C25, 53C50

Issue Date:

December 2017

Pages:

569-575

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.29 – No.12

PDF

Click Here Download PDF

DOI:

http://dx.doi.org/10.22147/jusps-A/291206

ABSTRACT:

The object of present paper is to study the properties of Lie recurrent lightlike hypersurfaces of indefinite hyperbolic Hermitian manifold with Semi –symmetric metric connection.

Copy the following to cite this Article:

S. Tiwari; S. Shukla, “On Lie recurrent Lightlike Hypersurfaces of indefinite almost hyperbolic Hermitian Manifold with Semi-Symmetric Metric Connection”, Journal of Ultra Scientist of Physical Sciences, Volume 29, Issue 12, Page Number 569-575, 2017


Copy the following to cite this URL:

S. Tiwari; S. Shukla, “On Lie recurrent Lightlike Hypersurfaces of indefinite almost hyperbolic Hermitian Manifold with Semi-Symmetric Metric Connection”, Journal of Ultra Scientist of Physical Sciences, Volume 29, Issue 12, Page Number 569-575, 2017

Available from: http://www.ultrascientist.org/paper/878/on-lie-recurrent-lightlike-hypersurfaces-of-indefinite-almost-hyperbolic-hermitian-manifold-with-semi-symmetric-metric-connection


The object of present paper is to study the properties of Lie recurrent lightlike hypersurfaces of indefinite hyperbolic Hermitian manifold with Semi –symmetric metric connection.